DC FieldValueLanguage
dc.contributor.authorBöttcher, Julia-
dc.contributor.authorTaraz, Anusch-
dc.contributor.authorWürfl, Andreas-
dc.date.accessioned2020-04-29T05:43:24Z-
dc.date.available2020-04-29T05:43:24Z-
dc.date.issued2016-03-01-
dc.identifier.citationRandom Structures and Algorithms 2 (48): 270-289 (2016-03-01)de_DE
dc.identifier.issn1098-2418de_DE
dc.identifier.urihttp://hdl.handle.net/11420/5959-
dc.description.abstractThe Bandwidth Theorem of Böttcher, et al. [Mathematische Annalen 343 (2009), 175-205] gives minimum degree conditions for the containment of spanning graphs H with small bandwidth and bounded maximum degree. We generalise this result to a-arrangeable graphs H with Δ(H)≤n/logn, where n is the number of vertices of H. Our result implies that sufficiently large n-vertex graphs G with minimum degree at least (34+γ)n contain almost all planar graphs on n vertices as subgraphs. Using techniques developed by Allen, et al. [Combinatorica 33 (2013), 125-160] we can also apply our methods to show that almost all planar graphs H have Ramsey number at most 12|H|. We obtain corresponding results for graphs embeddable on different orientable surfaces.en
dc.language.isoende_DE
dc.relation.ispartofRandom structures & algorithmsde_DE
dc.subjectArrangeable graphsde_DE
dc.subjectBandwidth theoremde_DE
dc.subjectGraph embeddingde_DE
dc.subjectRamsey numbersregularity methodde_DE
dc.titleSpanning embeddings of arrangeable graphs with sublinear bandwidthde_DE
dc.typeArticlede_DE
dc.type.diniarticle-
dcterms.DCMITypeText-
tuhh.abstract.englishThe Bandwidth Theorem of Böttcher, et al. [Mathematische Annalen 343 (2009), 175-205] gives minimum degree conditions for the containment of spanning graphs H with small bandwidth and bounded maximum degree. We generalise this result to a-arrangeable graphs H with Δ(H)≤n/logn, where n is the number of vertices of H. Our result implies that sufficiently large n-vertex graphs G with minimum degree at least (34+γ)n contain almost all planar graphs on n vertices as subgraphs. Using techniques developed by Allen, et al. [Combinatorica 33 (2013), 125-160] we can also apply our methods to show that almost all planar graphs H have Ramsey number at most 12|H|. We obtain corresponding results for graphs embeddable on different orientable surfaces.de_DE
tuhh.publisher.doi10.1002/rsa.20593-
tuhh.publication.instituteMathematik E-10de_DE
tuhh.type.opus(wissenschaftlicher) Artikel-
dc.type.driverarticle-
dc.type.casraiJournal Article-
tuhh.container.issue2de_DE
tuhh.container.volume48de_DE
tuhh.container.startpage270de_DE
tuhh.container.endpage289de_DE
dc.identifier.scopus2-s2.0-84952987533-
datacite.resourceTypeJournal Article-
datacite.resourceTypeGeneralText-
item.languageiso639-1en-
item.creatorGNDBöttcher, Julia-
item.creatorGNDTaraz, Anusch-
item.creatorGNDWürfl, Andreas-
item.grantfulltextnone-
item.fulltextNo Fulltext-
item.openairetypeArticle-
item.creatorOrcidBöttcher, Julia-
item.creatorOrcidTaraz, Anusch-
item.creatorOrcidWürfl, Andreas-
item.mappedtypeArticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.cerifentitytypePublications-
crisitem.author.deptMathematik E-10-
crisitem.author.orcid0000-0002-4104-3635-
crisitem.author.parentorgStudiendekanat Elektrotechnik, Informatik und Mathematik-
Appears in Collections:Publications without fulltext
Show simple item record

Page view(s)

56
Last Week
1
Last month
2
checked on Aug 17, 2022

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
checked on Jun 30, 2022

Google ScholarTM

Check

Add Files to Item

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.